MathSciNet Relay Station
MathSciNet bibliographic data
MR464283 (57 #4217) 58B15 (47H15)
Plastock, R. A. Nonlinear Fredholm maps of index zero and their singularities. Proc. Amer. Math. Soc. 68 (1978), no. 3, 317–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement